Nurofen Pain Relief gel helps prevent pain and inflammation
How to use
Gently rub onto the skin to relieve symptoms of pain and inflammation of:
Strains an Sprains
Ibuprofen 5% W/W. Also contains purified water, Isopropyl alcohol, Hydoxyethylcellulose, Benzyl alcohol and Sodium hydroxide.
READ ENCLOSED LEAFLET CAREFULLY BEFORE USE!
For adults and children over 12 years
How to Apply
Apply a thin layer of gel from the tube to the affected areas and massage gently until absorbed - then wash your hands straight away.
For external use only. Store below 25 degrees celcius.
Keep out of rech and sight of children.
Do not exceed the stated dose.
Do not apply more than 3 times in 24 hours.
Do not use on broken or inflammed skin, on the lips or near the eyes.
If you are sensitive to any of the ingrediants listed, aspirin or any other pain relievers known as non-steroidal anti-inflammatory drugs (NSAIDs)
Consult your doctor before use if you are pregnant, asthmatic or are taking any regular medical treatment.
Always read the packaging and enclosed information leaflet carefully before use.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...